# SDR ASAA2022092940099

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,669 hours, 14,912 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 SHOWS "FAIL" IN BOTH WINDOWS. GROUNDED - YES. PERFORMED BITE CHECK ON #2 HF. OPS CHECK GOOD. REF B737-800 FIM 23-11-00.
